MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIM HD LAPAROSCOPE, AUTOCLAVABLE, 10MM X 30°, 33CM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE AIM HD LAPAROSCOPE, AUTOCLAVABLE, 10MM X 30°, 33CM; CONFOCAL OPTICAL IMAGING
Catalog Number 0502937030
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported scope was fogging during case.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: 10mm 30 degree scope was fogging during case- newer scope.Had to switch to a 5mm scope and image was crystal clear.Sn (b)(4).No patient harm.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.There is no probable root cause in relation to the complaint as the scope did not have any observances with the quality of the image.The device manufacture date is not known.
 
Event or Problem Description
It was reported scope was fogging during case.

Brand Name
AIM HD LAPAROSCOPE, AUTOCLAVABLE, 10MM X 30°, 33CM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8789684
Report Number0002936485-2019-00287
Device Sequence Number16620590
Product Code OWN
UDI-Device Identifier07613327063912
UDI-Public07613327063912
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502937030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2019
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer06/19/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1